# SDR A6WA200940218

- Difficulty date: April 19, 2009
- Submitted: June 30, 2009
- Operation: Air carrier
- Aircraft: N405AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7362
- Aircraft time: 22,690 hours, 20,147 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Damaged
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

IN CRUISE, HYD 1 LOW PRESSURE CAUTION MESSAGE.  PERFORMED QRH.  DIVERTED, ENGINE DRIVEN PUMP RAN APPROX 1 HOUR AND 5 MIN AT 0 PSI, QUANTITY 0.  SWEDGED AND REPAIRED DAMAGED NR 1 HYD PRESSURE LINE FOR EXTERNAL HYD POWER IAW AMM 20-22-00.  OPS CHECK GOOD AND LEAK CK GOOD.  (K)
